Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone who has taken kratom for an extended period of time experienced a flare up in acne? Kratom can be taken in a pill form or can used in a powder form to be mixed in a beverage. Kratom is a holistic alternative for pain relief and comes from the same greenery as the coffee bean. 

Share this post


Link to post
Share on other sites

I deff believe so. My skin has been progressively crazy the last 3 months that I've been upping my dose. Tried to quit 3 days to see if it would clear up but didn't see results and was depressed over my skin that I went write back on. Kept doing more and more due to my stress of the way my skin looked and worse and worse it got. Finally on day 10 of withdrawal. Done see much improvement yet but bc it messes with your hormones, I'm sure my body needs time to rebalance. I really do believe it causes acne due to messing with your hormones. There are many others that agree on Reddit and have said after quitting, they're skin got better but it takes time. I never experienced breakouts on my neck and chest. Little on back and face but on kratom it was a LITTLE.. it was everywhere. The whole back, whole face, down neck and all over chest. Tried antibiotics (Mino) and topicals. Nothing worked but was also on high dose of kray. Stopped the Mino at 7 weeks due to leg numbness.. didn't go away untill I stopped the kray. Found out leg numbness can be from hormonal fluctuations. MRI and nerve testing came back with nothing. Had to be the kray. Everyone is different so one will say "oh please.. never had those side effects" but everyone is different. Wondering if u stopped? I know this is over a year old but had to sign up to see. Will give my body one month off this kray and see how it goes. My doc says I'm a candidate for accutane but I want to eliminate everything before I do so. Like I said.. not even in puberty years was this that bad and if so just my face.. not everywhere. I am 27 and this came out of no where. As well as my hair was falling out on the kray. A lot of users report that as well .. which has to do with AGAIN.. YOUR HORMONES. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×